# SDR REXA2020030600327

- Difficulty date: February 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035622003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FWD/AFT HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT. (CCT).                                   
                                                                      
SUMMARY NRC 00343 FWD/AFT HINGES OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01       
ADDITIONAL PART NUMBER: MM670-35624-003
